Alert archive / New York / Freeze Warnings in 2006
Freeze Warning 1, NWS Buffalo, NY
NWS Buffalo, NY issued this freeze warning at May 22, 2006, 3:49 PM EDT for Allegany County, Cattaraugus County, New York. It took effect at May 23, 2006, 3:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 22, 2006, 3:49 PM EDT (19:49 UTC)
- In effect from
- May 23, 2006, 3:00 AM EDT
- Expired
- May 23, 2006, 8:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY
The radar
The Buffalo radar (KBUF), 83 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 221949 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 349 PM EDT MON MAY 22 2006 ...A COLD NIGHT IN STORE... .A COLD CANADIAN AIRMASS WILL PERSIST OVER THE REGION THROUGH TONIGHT. CLEARING SKIES AND DIMINISHING WINDS WILL LEAD TO GOOD RADIATIONAL COOLING...RESULTING IN AREAS OF FROST AND FREEZING TEMPERATURES. THESE TEMPERATURES COULD KILL OR DAMAGE TENDER VEGETATION. NYZ020-021-230400- /O.UPG.KBUF.FR.Y.0002.060523T0700Z-060523T1200Z/ /O.NEW.KBUF.FZ.W.0001.060523T0700Z-060523T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 349 PM EDT MON MAY 22 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. THE GROWING SEASON HAS JUST BEGUN ACROSS THE SOUTHERN TIER OF NEW YORK STATE. AN UNSEASONABLY COOL AIRMASS OVER THE REGION WILL COMBINE WITH CLEARING SKIES AND DIMINISHING WINDS LATE TONIGHT TO ALLOW TEMPERATURES TO FALL TO BETWEEN 30 AND 33 DEGREES FOR MORNING LOWS TUESDAY ACROSS THE REGION. SOME OF THE NORMALLY COLDER LOCATIONS COULD EXPERIENCE MORNING LOWS IN THE UPPER 20S. WIDESPREAD FROST IS LIKELY. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ012>014-230400- /O.EXA.KBUF.FR.Y.0002.060523T0700Z-060523T1200Z/ WYOMING-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA 349 PM EDT MON MAY 22 2006 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO COOL INTO THE MID 30S TONIGHT. THIS WILL ALLOW FOR AREAS OF FROST TO FORM. A FEW OF THE NORMALLY COLDER LOCATIONS COULD FALL TO NEAR FREEZING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NYZ019-230400- /O.CON.KBUF.FR.Y.0002.060523T0700Z-060523T1200Z/ CHAUTAUQUA- INCLUDING THE CITY OF...JAMESTOWN 349 PM EDT MON MAY 22 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW INLAND TEMPERATURES TO COOL INTO THE LOWER TO MID 30S TONIGHT. THIS WILL ALLOW FOR AREAS OF FROST TO FORM...IN AREAS AWAY FROM LAKE ERIE. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TMA
2 follow-up statements
000 WWUS71 KBUF 230229 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1029 PM EDT MON MAY 22 2006 ...A COLD NIGHT IN STORE... .A COLD CANADIAN AIRMASS WILL PERSIST OVER THE REGION THROUGH TONIGHT. CLEARING SKIES AND DIMINISHING WINDS WILL LEAD TO GOOD RADIATIONAL COOLING...RESULTING IN AREAS OF FROST AND FREEZING TEMPERATURES. THESE TEMPERATURES COULD KILL OR DAMAGE TENDER VEGETATION. NYZ020-021-231030- /O.CON.KBUF.FZ.W.0001.060523T0700Z-060523T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 1029 PM EDT MON MAY 22 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. THE GROWING SEASON HAS JUST BEGUN ACROSS THE SOUTHERN TIER OF NEW YORK STATE. AN UNSEASONABLY COOL AIRMASS OVER THE REGION WILL COMBINE WITH CLEARING SKIES AND DIMINISHING WINDS LATE TONIGHT TO ALLOW TEMPERATURES TO FALL TO BETWEEN 30 AND 33 DEGREES FOR MORNING LOWS TUESDAY ACROSS THE REGION. SOME OF THE NORMALLY COLDER LOCATIONS COULD EXPERIENCE MORNING LOWS IN THE UPPER 20S. WIDESPREAD FROST IS LIKELY. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ085-231030- /O.EXA.KBUF.FR.Y.0002.060523T0700Z-060523T1200Z/ SOUTHERN ERIE- INCLUDING THE CITIES OF...ORCHARD PARK...SPRINGVILLE 1029 PM EDT MON MAY 22 2006 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO COOL INTO THE MID TO UPPER 30S TONIGHT. THIS WILL ALLOW FOR AREAS OF FROST TO FORM. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NYZ012>014-231030- /O.CON.KBUF.FR.Y.0002.060523T0700Z-060523T1200Z/ WYOMING-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA 1029 PM EDT MON MAY 22 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO COOL INTO THE MID 30S TONIGHT. THIS WILL ALLOW FOR AREAS OF FROST TO FORM. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NYZ019-231030- /O.CON.KBUF.FR.Y.0002.060523T0700Z-060523T1200Z/ CHAUTAUQUA- INCLUDING THE CITY OF...JAMESTOWN 1029 PM EDT MON MAY 22 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW INLAND TEMPERATURES TO COOL INTO THE MID 30S TONIGHT. THIS WILL ALLOW FOR AREAS OF FROST TO FORM...IN AREAS AWAY FROM LAKE ERIE. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ JJP
000 WWUS71 KBUF 230827 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 427 AM EDT TUE MAY 23 2006 NYZ020-021-231200- /O.CON.KBUF.FZ.W.0001.000000T0000Z-060523T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 427 AM EDT TUE MAY 23 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING BUT TEMPERATURES WILL REBOUND QUICKLY. $$ NYZ012>014-085-231200- /O.CON.KBUF.FR.Y.0002.000000T0000Z-060523T1200Z/ WYOMING-LIVINGSTON-ONTARIO-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... ORCHARD PARK...SPRINGVILLE 427 AM EDT TUE MAY 23 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING BUT TEMPERATURES WILL REBOUND QUICKLY. $$ NYZ019-231200- /O.CON.KBUF.FR.Y.0002.000000T0000Z-060523T1200Z/ CHAUTAUQUA- INCLUDING THE CITY OF...JAMESTOWN 427 AM EDT TUE MAY 23 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING BUT TEMPERATURES WILL REBOUND QUICKLY. $$ SAGE
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this freeze warning went out at May 22, 3:15 PM EDT, 34 minutes earlier.
Area forecast discussion, May 22, 3:15 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
315 PM EDT MON MAY 22 2006
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
A FAIRLY DENSE STRATOCU DECK OVER THE AREA THIS AFTERNOON WITH
PLENTY OF LOW LEVEL MOISTURE IN PLACE AND A CONTINUED COLD AIR
ADVECTION REGIME. ONE MORE WEAK SHORTWAVE TO ROTATE ACROSS THE AREA
LATE THIS AFTERNOON/EVENING...THEREFORE COULD STILL SEE A FEW
SPRINKLES THIS EVENING...ESPECIALLY ACROSS THE NORTH COUNTRY.
UPSTREAM RIDGE WILL SLOWLY WORK ITS WAY TO THE EAST TONIGHT. DRIER
AIR AND LOSS OF HEATING WILL HELP TO BREAK UP THE AFTERNOON CLOUD
COVER...ESPECIALLY FOR AREAS WEST OF THE FINGER LAKES. AMOUNT OF
CLEARING AND TO WHAT DEGREE WINDS SLACKEN OFF WILL IMPACT OVERNIGHT
TEMPERATURES AND FROST/FREEZE POTENTIAL GREATLY. AT THIS POINT...
BELIEVE CLOUDS AND WINDS WILL DIMINISH ENOUGH TO ADD WYOMING...
LIVINGSTON AND ONTARIO COUNTIES TO FROST ADVISORY. TEMPERATURES
COULD EASILY FALL BELOW FREEZING ACROSS PORTIONS OF CATTARAUGUS AND
ALLEGANY COUNTIES...THEREFORE WILL UPGRADE THOSE TWO COUNTIES TO A
FREEZE WARNING. WINDS AND OR CLOUDS SHOULD BE ENOUGH ACROSS THE LAKE
SHORE COUNTIES AND THE NORTH COUNTRY TO LEAVE THOSE COUNTIES OUT OF
ANY HEADLINES AT THIS POINT. IF THESE COUNTIES CAN CLEAR OUT ENOUGH
AND WINDS CAN SLACKEN THERE...FROST/FREEZE HEADLINES MAY NEED TO BE
POSTED LATER TONIGHT.
SURFACE RIDGE WILL CONTINUE TO SLOWLY WORK TO THE EAST TUESDAY.
MODELS SUGGESTING ENOUGH LINGERING LOW LEVEL MOISTURE TO INDICATE
THE POTENTIAL FOR SOME DIURNAL CLOUDINESS...ESPECIALLY EAST OF THE
GENESEE VALLEY. 850 MB TEMPERATURES WARMING TO AROUND +4C...
THEREFORE WOULD EXPECT TEMPERATURES TO BE A GOOD 5 TO 10 DEGREES
WARMING THAN TODAY/S READINGS.
SURFACE RIDGE AND ASSOCIATED DRY AIR WILL SETTLE OVER THE AREA ON
WEDNESDAY. OTHER THAN SOME MID AND HIGH LEVEL CLOUDINESS SPREADING
ACROSS THE AREA...THERE SHOULD BE PLENTY OF SUNSHINE. TEMPERATURES
SHOULD CONTINUE TO WARM WITH MANY LOCATION APPROACHING 70F AS 850 MB
TEMPERATURES RISE TO AROUND +8C.
SURFACE HIGH SHIFTS EAST TO OFF THE MID ATLANTIC COAST THURSDAY
ALLOWING MOISTURE TO ADVECT NORTHWARD INTO THE AREA. SHORTWAVE
TROUGH DEVELOPING INTO THE GREAT LAKES COULD DEVELOP SOME CONVECTION
INTO SOUTHWEST SECTIONS OF THE AREA LATE IN THE DAY. NEARLY ALL OF
THE SREF ENSEMBLE MEMBERS SUGGESTING A DRY DAY FOR THE AREA WITH THE
POTENTIAL FOR SOME LATE AFTERNOON CONVECTION INTO
CHAUTAUQUA/CATTARAUGUS COUNTIES.
LOOKS LIKE A BETTER LIKELIHOOD FOR SHOWERS AND POSSIBLE
THUNDERSTORMS ACROSS THE ENTIRE AREA THURSDAY NIGHT AS UPPER TROUGH
AND ASSOCIATED FRONTAL BOUNDARY CROSSES INTO THE EASTERN GREAT LAKES.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
GENERALLY FOLLOWED HPC GUIDANCE THROUGH THE PERIOD. NEARLY ALL
MEDIUM RANGE GUIDANCE IS SUGGESTING A SUMMERLIKE PERIOD FOR THE
MEMORIAL DAY WEEKEND. GFS CONTINUING TO SUGGEST A COMPACT SHORTWAVE
TROUGH CROSSING THE AREA EARLY IN THE PERIOD...WHICH WILL KEEP THE
LIKELIHOOD FOR PRECIPITATION IN THE FORECAST. THE REMAINDER OF THE
PERIOD WILL FEATURE GRADUALLY BUILDING HEIGHTS ALOFT. WEAK BACKDOOR
COLD FRONT WILL TRY AND EASE DOWN ACROSS THE NORTH COUNTRY IN THE
SATURDAY THROUGH SUNDAY TIME FRAME...BUT EXPECT THAT THE BUILDING
RIDGE ALOFT TO KEEP BOUNDARY AND ASSOCIATED PRECIPITATION CHANCES
NORTH OF THE AREA. 850 MB TEMPERATURES GRADUALLY WARMING THROUGH
THE PERIOD WITH TEMPERATURES NEAR +20C SUNDAY AND MONDAY. COULD
SEE TEMPERATURES WELL INTO THE 80S BOTH SUNDAY AND MONDAY...WOULD
NOT RULE OUT THE POTENTIAL FOR SOME RECORD HIGHS.
&&
.AVIATION...
CIGS WILL OCCASIONALLY DROP TO MVFR THROUGH 23Z IN RESPONSE TO
STRONG SOLAR INSOLATION FROM OUR MAY SUN. AS THE NIGHT PROGRESSES
MOST AREAS WILL BE VFR AND SKIES WILL CLEAR OUT ALTOGETHER...WITH
THE EXCEPTION OF AREAS EAST OF LAKE ONTARIO. PLACES LIKE KART MAY
KEEP CIGS THROUGHOUT THE NIGHT WHICH COULD OCCASIONALLY DROP TO
MVFR. VSBY THROUGH THE PERIOD WILL BE VFR.
&&
.MARINE...
COLD AIR WILL CONTINUE TO FUNNEL ACROSS THE RELATIVELY WARMER LAKES
TONIGHT AND THE THERMAL DIFFERENCE WILL CREATE UNSTABLE
CONDITIONS...GREATER ROUGHNESS AND A TENDENCY TOWARD BIGGER WAVES.
ON LAKE ERIE WE SHOULD STAY JUST BELOW SMALL CRAFT CRITERIA.
HOWEVER ON LAKE ONTARIO A LONG WNW FETCH WILL LIKELY IMPACT THE
NEARSHORE AREA BETWEEN SODUS BAY AND MEXICO BAY AND I WILL POST
SMALL CRAFT ADVISORIES THROUGH TONIGHT FOR THAT SECTION OF THE LAKE.
FROM MEXICO BAY NORTH TO THE ST LAWRENCE, SMALL CRAFT ADVISORIES
WILL EXPIRE AT 7PM.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZE WARNING FOR NYZ020-021 FROM 3 AM TUESDAY TO 8 AM
TUESDAY.
FROST ADVISORY FOR NYZ012>014-019 FROM 3 AM TUESDAY TO 8 AM
TUESDAY.
MARINE...SMALL CRAFT ADVISORY FOR LOZ044 UNTIL 8 AM
TUESDAY.
SMALL CRAFT ADVISORY FOR LOZ045 UNTIL 7 PM MONDAY.
&&
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...TAN
MARINE...TANHazardous weather outlook, May 22, 4:56 AM EDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 456 AM EDT MON MAY 22 2006 NYZ001>008-010>014-085-230900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO- SOUTHERN ERIE- 456 AM EDT MON MAY 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ019>021-230900- CHAUTAUQUA-CATTARAUGUS-ALLEGANY- 456 AM EDT MON MAY 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT FROST IS EXPECTED TO DEVELOP LATE TONIGHT OVER THE DEEPER INLAND PROTECTED VALLEYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-230900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 456 AM EDT MON MAY 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF SAGE
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 4:15 AM EDT | Frost Advisory | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Livingston, Ontario and 1 more | 28 hr |
Nearby
Freeze Warnings in New York, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.